Please note that some translations using Google Translate may not be accurately represented, and image captions and downloaded documents cannot be translated. Dana-Farber assumes no liability for inaccuracies that may result for using this third-party tool, which is for website translation and not clinical interactions. You may request a live medical interpreter for a discussion about your care.
Anemia is usually a temporary condition caused by your cancer treatment, including both chemotherapy and radiation.
Red blood cells carry oxygen to all parts of your body. Your red blood cell count may fall slowly during treatment. When your hemoglobin and hematocrit fall below a certain range, you are anemic. This may cause you to feel very tired and emotional. Learn more about blood counts.
Other symptoms of anemia are extreme weakness, headache, paleness, and sleep problems.
Call your doctor right away for:
Adapted from LifeWithCancer.org
Appointments and Second Opinions
For adults: 877-442-3324For children: 888-733-4662